Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Smoking when stressed, pain in chest, noise coming from lungs, red black dot on chest. What's going on?

hey am a student of medicine i smoke alot when am stress d out today i did sport for like a 30 mints and after that i felt a good pain on my right chest and a realy wierd noise come out from my lungs at that time i didnt take a breath just my lungs its wasnt me now i noticed that there is a red black dots on my chest what can i do
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
thanks for the query.
as you are medico you should be careful about the things that u r doing.
smoking is injurious to health.
the sound is exactly from the lungs which are suffocating of u r smoke intake.

you should immediately stop smoking and have to take some antibiotics or antifungals that are causing your sounds n rash over the chest.
consult your nearby physician for investigations and x ray.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor